# SDR UALA2012123107458

- Difficulty date: December 28, 2012
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N520UA
- Make and model: Boeing 757222
- Aircraft serial: 24890
- Aircraft time: 72,368 hours, 27,105 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE TAIL COMP FWD STA 1825 BETWEEN 3R & 5R STR SKIN HAS CORROSION UNDER APU INLET ATTACH FLANGE.  MAJOR REPAIR ACCOMPLISHED:  REMOVED CORROSION AT STA 1825 BETWEEN STR 3R & 5R ON HINGE STRAP, INNER STRAP ORIGINAL T .100 REMAINING 0 LOSS 100% FOUND OUT OF LIMITS IAW SRM 53-80-15 TABLE 101 ACCOMPLISHED REPAIR I DETAIL II FIG 202, SRM 53-80-15.
